# SDR USAABB97017

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Identifier
- Part number: 8731002511
- Condition: Inoperative
- Location: R-2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - R-2 EXIT IDENTIFIER INOPERATIVE.  REPLACED EXIT IDENTIFIER.  (M)
